MAUDE Adverse Event Report: BECKMAN COULTER, INC DXC 700 AU CLINICAL CHEMISTRY ANALYZER; ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE

BECKMAN COULTER, INC DXC 700 AU CLINICAL CHEMISTRY ANALYZER; ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE
Model Number DXC 700 AU-10E CHEMISTRY ANALYZER DXC 700 AU WITH ISE
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/22/2026
Type of Reportable Event Serious Injury
Event or Problem Description
The customer reported obtaining low patient results for glucose, albumin, and magnesium on their dxc 700 au clinical chemistry analyzer.The results were released outside the laboratory.The customer indicated a change in patient management, where the patient was started on magnesium medication, which was then discontinued after corrected results were amended.Beckman coulter contacted the customer for more details, but they declined to provide additional patient information.However, they confirmed the patient was not harmed.There was no report of death associated with this event.The customer did not provide patient data or demographics.
 
Additional Manufacturer Narrative
The beckman field service engineer (fse) evaluated the dxc 700 au clinical chemistry analyzer and replaced the degasser and tightened the reagent r2 syringe case to resolve the issue.The fse verified quality control was acceptable, and the analyzer was back to normal operation.Section a2, a3, a4, and a5: information not provided by customer.Beckman coulter internal identifier is (b)(4).

Brand Name
DXC 700 AU CLINICAL CHEMISTRY ANALYZER
Common Device Name
ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE
Manufacturer (Section D)
BECKMAN COULTER, INC
250 s. kraemer blvd.
brea CA 92821 8000
Manufacturer (Section G)
BECKMAN COULTER MISHIMA K.K.
454-32 higashino
nagaizumi-cho sunto-gun
schizuoka JP-NO TA 4
JA   JP-NOTA 41
Manufacturer Contact
shama agtey
1000 lake hazeltine drive
chaska, MN 55318
9524916938
MDR Report Key25593517
Report Number9612296-2026-00243
Device Sequence Number20258766
Product Code JJE
UDI-Device Identifier14987666542545
UDI-Public(01)14987666542545(11)220118
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K161837
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberDXC 700 AU-10E CHEMISTRY ANALYZER DXC 700 AU WITH ISE
Device Catalogue NumberB86444
Device Lot NumberN/A
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/22/2026
Initial Report FDA Received Date06/23/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/18/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown